MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 10382716001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the investigation, it was found that the allegation is related to a software issue leading to the unexpected outcome.The direct root cause is that the system is not modifying the result according to the range result modification defined when a flag is sent by either the cobas 5800 or the cobas 8800.As a workaround, alphanumeric result modification can be configured, since the saved result is alphanumeric.Once enabled, all results identified as flags will be modified accordingly.
 
Event or Problem Description
Roche diagnostics received an allegation of incorrect software behavior.The module in question communicates with the instruments connected to cobas® infinity central lab.Its function is to exchange information with any instrument connected to the lis.Test results sent by an instrument can be replaced with a specific value.Result by range replacement can be configured to be triggered when the received result falls between two values, has one or more assigned instrument alarms, or includes dilution information.These three conditions can be configured together for the same test, functioning as an and parameter, or separately, functioning as an or parameter.The issue is related to a software problem leading to an unexpected behavior.When the range result modification is configured for a specific flag, and results are sent with that same flag, the system does not trigger the modification, and instead saves the flag as the result.No patients were harmed due to this issue.
 
Additional Manufacturer Narrative
Medwatch field h6.Adverse event problem, investigation findings, and investigation conclusion codes were updated.

Brand Name
NAVIFY LAB OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22106323
Report Number1823260-2025-01656
Device Sequence Number7201763
Product Code JQP
UDI-Device Identifier07613336234402
UDI-Public07613336234402
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10382716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown